Alert archive / New Jersey / Special Marine Warnings in 2008
Special Marine Warning 76, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 2, 2008, 6:55 AM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2008, 6:55 AM EDT (10:55 UTC)
- Expired
- Aug 2, 2008, 8:00 AM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 2, 3:30 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Aug 2, 3:30 AM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT SAT AUG 2 2008 .SYNOPSIS... LOW PRESSURE WAS LOCATED OVER QUEBEC DURING THE NIGHT WITH A COLD FRONT EXTENDING SOUTHWESTWARD ACROSS THE EASTERN GREAT LAKES REGION. THE LOW WILL PULL THE COLD FRONT TO THE EAST, AND IT SHOULD PASS THROUGH OUR REGION LATE IN THE DAY. HIGH PRESSURE IS FORECAST TO GRADUALLY BUILD DOWN FROM THE NORTHWEST FOR SUNDAY AND MONDAY. A WARM FRONT FROM THE SOUTHWEST MAY LIFT UP THROUGH OUR REGION ON TUESDAY OR TUESDAY NIGHT. ANOTHER COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON WEDNESDAY NIGHT AND IT MAY STALL TO OUR SOUTHEAST ON THURSDAY AND FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AT 300 AM, A DEVELOPING UPPER LOW WAS LOCATED OVER LAKE HURON, WITH A SHORT WAVE TROUGH EXTENDING SOUTHWESTWARD OVER LOWER MICHIGAN. MEANWHILE, A COLD FRONT EXTENDED ALONG LAKES ONTARIO AND ERIE. SHOWERS AND THUNDERSTORMS WERE CONTINUING TO AFFECT PARTS OF WESTERN AND CENTRAL PENNSYLVANIA, WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. ISOLATED THUNDERSTORMS WERE AS FAR EAST AS SCHUYLKILL COUNTY AND BERKS COUNTY. THE UPPER LOW IS FORECAST TO MOVE EASTWARD, REACHING THE ADIRONDACKS THIS EVENING. IT SHOULD PULL THE SHORT WAVE INTO EASTERN PENNSYLVANIA AT THAT TIME. ALSO, THE SURFACE FRONT WILL LIKELY BE MOVING THROUGH OUR FORECAST AREA THIS EVENING. SCATTERED PRECIPITATION SHOULD BEGIN TO ARRIVE IN THE POCONOS, THE LEHIGH VALLEY AND SOUTHEASTERN PENNSYLVANIA SHORTLY. IT WILL OVERSPREAD NEW JERSEY AND THE UPPER DELMARVA DURING THE MORNING HOURS. WITH ADDITIONAL PRECIPITATION EXPECTED TO DEVELOP, WE WILL USE LIKELY POPS FOR TODAY FOR ALL OF OUR COUNTIES. WHILE THE INITIAL SHOT OF MORNING SHOWERS AND THUNDERSTORMS AND THE CLOUD COVER SHOULD KEEP TODAYS MAXIMUM TEMPERATURES MAINLY IN THE 80S, IT STILL APPEARS AS THOUGH THERE WILL BE ENOUGH INSTABILITY THIS AFTERNOON TO CAUSE THE DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS IN OUR REGION. THE NAM AND THE GFS BRING LIFTED INDEX VALUES DOWN AROUND -4 TO -6C THIS AFTERNOON AND SURFACE BASED CAPES ARE FORECAST TO BE IN THE 1500 TO 2500 J/KG RANGE. THE GFS IS THE MORE UNSTABLE OF THE TWO MODELS. THE STORM PREDICTION CENTER HAS KEPT OUR ENTIRE FORECAST AREA UNDER ITS SLIGHT RISK DESIGNATION FOR SEVERE WEATHER FOR TODAY. AS A RESULT, WE WILL INCLUDE ENHANCED WORDING IN THE FORECAST, MENTIONING GUSTY WINDS, HAIL, LIGHTNING AND HEAVY RAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... THE UPPER LOW IS EXPECTED TO MOVE SLOWLY ACROSS NORTHERN NEW ENGLAND DURING SUNDAY AND SUNDAY NIGHT, BEFORE PASSING OFF THE MAINE COAST ON MONDAY. THE LOW WILL PULL THE INITIAL SHORT WAVE OVER OUR REGION TONIGHT, WITH PERHAPS ANOTHER WEAK IMPULSE OR TWO FOLLOWING ON SUNDAY. THE SURFACE FRONT IS FORECAST TO PASS FARTHER OFF THE COAST TONIGHT, AS WELL, ALLOWING HIGH PRESSURE TO SLOWLY BEGIN BUILDING DOWN FROM THE NORTHWEST. IT DOES NOT APPEAR AS THOUGH THE PRECIPITATION WILL LAST BEYOND EARLY EVENING, SO WE HAVE SIMPLY INDICATED CLEARING FOR TONIGHT. WITH THE UPPER LOW TO OUR NORTHEAST NEARBY ON SUNDAY, WE HAVE INCLUDED SLIGHT CHANCE POPS IN THE GRAPHICAL AND TABULAR FORECASTS FOR SUNDAY AFTERNOON, MAINLY FOR THE NORTHEASTERN HALF OF OUR FORECAST AREA. CONDITIONS ARE ANTICIPATED TO BE MARGINALLY UNSTABLE AT THAT TIME, AND THE UPPER LEVEL SYSTEM MAY PROVIDE ENOUGH OF AN EXTRA LITTLE KICK DURING THE AFTERNOON HOURS TO CAUSE THE DEVELOPMENT OF AN ISOLATED SHOWER OR THUNDERSTORM OR TWO. AS THE LOW DRIFTS FARTHER AWAY FROM OUR REGION ON MONDAY, AND AS THE HIGH BUILDING DOWN FROM THE NORTHWEST GAINS GREATER INFLUENCE OVER OUR WEATHER, IT LOOKS AS THOUGH WE WILL SEE A MOSTLY SUNNY DAY. WITH 850 HPA TEMPERATURES REMAINING BELOW 15C, WE WILL KEEP THE MAXIMUM TEMPERATURE FORECASTS FOR MONDAY MAINLY IN THE 80S. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... AS THE UPPER LOW TO OUR NORTHEAST CONTINUES TO DRIFT ACROSS CANADAS ATLANTIC PROVINCES, AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD OVER OUR REGION FROM THE WEST. DAYTIME TEMPERATURES SHOULD REACH AT LEAST 90 ON TUESDAY AND WEDNESDAY, EXCEPT IN OUR HIGHER ELEVATIONS AND ALONG THE COAST. FOR NOW, THE SITUATION SEEMS ONLY MARGINAL REGARDING THE NEED FOR AN EXCESSIVE HEAT WATCH OR ADVISORY. A SUBSTANTIAL UPPER TROUGH IS FORECAST TO DIG DOWN OVER THE GREAT LAKES AND THE NORTHEASTERN STATES FOR THE SECOND HALF OF THE NEW WEEK. A COLD FRONT ASSOCIATED WITH THE SYSTEM IS EXPECTED TO REACH OUR REGION ON WEDNESDAY NIGHT, WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS POSSIBLY DEVELOPING OUT AHEAD OF IT. WITH THE TROUGH IN THE EAST AND A RIDGE OVER THE ROCKIES, THE HOTTEST OF THE SUMMERTIME AIR SHOULD REMAIN OUT WEST FOR THE END OF THIS WEEK AND INTO NEXT WEEKEND. && .AVIATION /08Z SATURDAY THROUGH WEDNESDAY/... A COLD FRONT WITH AN ASSOCIATED UPPER-LEVEL DISTURBANCE WILL MOVE ACROSS OUR REGION TODAY. AS THESE FEATURES MOVE ACROSS OUR AREA INTO THIS EVENING, SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND INCREASE IN AREAL COVERAGE. THERE IS THE POTENTIAL THAT SOME STORMS PRODUCE STRONG SURFACE WIND GUSTS AND THIS CONTINUES TO BE HIGHLIGHTED IN THE TERMINAL FORECASTS, AND WAS ADDED TO KMIV AND KACY AS WELL. TIMING THE CONVECTION THOUGH IS A LITTLE TRICKY AS SOME CLUSTERS ARE ONGOING TO OUR WEST AT THIS TIME, WITH EVEN RECENT NEW DEVELOPMENT NOT TO FAR WEST OF KRDG AND KABE. IT APPEARS THE MAIN ACTIVITY SHOULD DEVELOP BY MIDDAY ACROSS A GOOD PART OF THE AREA /ESPECIALLY WEST OF THE KPHL AREA/. PRIOR TO THIS THOUGH, THE CLOUDS WILL INCREASE WITH MID TO HIGH LEVEL CLOUD OVERSPREADING THE AREA EARLY DUE TO THE CLOUD CANOPY ASSOCIATED WITH THE THUNDERSTORM CLUSTER ROLLING TOWARD KDCA AS OF 0300Z. SOME ALTOCUMULUS HAS BEEN FLOATING AROUND AS WELL. ONCE WE GET SOME HEATING GOING, CUMULUS SHOULD TEND TO TOWER AND BUILD LEADING TO MORE CONVECTIVE DEVELOPMENT. WE BROUGHT IN A CB MENTION FROM WEST TO EAST STARTING AT THE 13-14Z TIME FRAME HOWEVER TOSSED IN A VCTS/CB AT KRDG AND KABE EARLIER GIVEN RECENT RADAR TRENDS. THERE IS LOWER CONFIDENCE WITH RESPECT TO THE START TIME OF CONVECTION NEARING A TERMINAL /ESPECIALLY FARTHER EAST/, THEREFORE 1 TO 2 HOURS WITH A CB WAS UTILIZED. IT DOES APPEAR THE BEST TIME OF MORE WIDESPREAD CONVECTION THOUGH WILL BE FROM ABOUT 16Z THROUGH ABOUT 23Z. THE CEILINGS AND VISIBILITIES WILL BE GREATLY REDUCED PARTICULARLY WITHIN THE STRONGER STORMS. RADAR TRENDS WILL BE MONITORED WITH AMENDMENTS ISSUED AS NEEDED. THE FRONT IS SCHEDULED TO BE CROSSING THE AREA FROM WEST TO EAST LATE THIS AFTERNOON AND THIS EVENING. THE SURFACE WINDS WILL INCREASE FROM THE SOUTHWEST SOME THEN SHIFT TO THE WEST. A WIND SHIFT TO THE NORTHWEST MAY OCCUR AS THE FRONT PASSES, HOWEVER WIND SPEEDS MAY DROP OFF ENOUGH TO ALLOW FOR A MORE VARIABLE DIRECTION. THE CLOUD COVER IS EXPECTED TO THIN OUT EARLY THIS EVENING, HOWEVER SOME LINGERING CLOUDS MAINLY ABOVE 6000 FEET COULD PERSIST. THE TRUE DRYING MAY BE DELAYED, THEREFORE SOME FOG OR HAZE MAY FORM THROUGH THE EVENING. FOR NOW, WE JUST INDICATED SOME LIGHT FOG AT KMIV AFTER 02Z. OUTLOOK... FOLLOWING THE COLD FRONT THIS EVENING, SOME LIGHT FOG OR HAZE MAY DEVELOP FOR A TIME TONIGHT INTO SUNDAY MORNING. OTHERWISE, A WEAK AREA OF HIGH PRESSURE UP ACROSS THE GREAT LAKES WILL PROVIDE A NORTHWESTERLY FLOW ON SUNDAY WITH SOME CUMULUS DEVELOPMENT. OTHERWISE, NO SIGNIFICANT WEATHER IS EXPECTED THROUGH TUESDAY. THE NEXT COLD FRONT LOOKS TO MOVE THROUGH WEDNESDAY INTO THURSDAY WITH THE POSSIBILITY OF SOME SHOWERS AND THUNDERSTORMS. && .MARINE... A COLD FRONT WILL BE APPROACHING THE WATERS TODAY, AND THEN GRADUALLY CROSS THE AREA THIS EVENING. AHEAD OF AND ALONG THIS FRONT, SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP, AND SOME THUNDERSTORMS MAY BE ABLE TO PRODUCE STRONG SURFACE WIND GUSTS. IN ADDITION, FREQUENT CLOUD TO SURFACE LIGHTNING WILL BE A POSSIBILITY. THIS SYSTEM APPROACHING AND CROSSING THE AREA WATERS TODAY INTO TONIGHT IS NOT ALL THAT STRONG, THEREFORE ONLY A MODEST INCREASE IN THE SOUTHERLY FLOW IS EXPECTED. A SHIFT TO THE WEST THEN NORTHWEST IS EXPECTED TONIGHT AS THE FRONT EASES TO OUR EAST. A WEAK AREA OF HIGH PRESSURE WELL TO OUR NORTHWEST ON SUNDAY WILL ALLOW FOR A NORTHWEST WIND, WHICH MAY TEND TO TURN MORE TO THE NORTH OR EVEN NORTHEAST FOR A TIME, ESPECIALLY ACROSS THE SOUTHERN WATERS. FORECAST SOUNDINGS INDICATE UP TO 15 KNOTS AND THIS LOOKS REASONABLE. THE WEAK SURFACE HIGH THEN DRIFTS ACROSS OUR AREA ON MONDAY, HOWEVER THERE MAY BE A FRONTAL BOUNDARY WELL TO OUR SOUTH. THIS BOUNDARY MAY TRY AND LIFT NORTHWARD LATER TUESDAY AND WEDNESDAY. OUR NEXT COLD FRONT LOOKS TO BE SCHEDULED FOR WEDNESDAY AND THURSDAY. THE GFS IS MORE ROBUST WITH AN AREA OF LOW PRESSURE THAT DEVELOPS ALONG THE FRONT. THE MAJORITY OF THE OTHER MODEL GUIDANCE ARE NOT AS STRONG WITH THIS FEATURE. AS A RESULT, THE GFS CRANKS UP THE SURFACE WINDS TO 25 KNOTS WEDNESDAY INTO THURSDAY. FOR NOW, WE WILL CONTINUE WITH WINDS LOWER THAN WHAT THE GFS DEPICTS. REGARDING SEAS, WE MAINTAINED CLOSE TO CONTINUITY AS NO SIGNIFICANT CHANGES WERE NOTED WITH THE LATEST WAVEWATCH GUIDANCE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM...IOVINO AVIATION/MARINE...GORSE
Hazardous weather outlook, Aug 2, 4:30 AM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 AM EDT SAT AUG 2 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-031100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 430 AM EDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN PENNSYLVANIA AND NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY. SOME THUNDERSTORMS MAY PRODUCE GUSTY WINDS, HEAVY RAINFALL, FREQUENT LIGHTNING AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 430 AM EDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW JERSEY AND DELAWARE AND FOR DELAWARE BAY. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY. SOME THUNDERSTORMS MAY PRODUCE GUSTY WINDS, HEAVY RAINFALL, FREQUENT LIGHTNING AND HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 2, 5:25 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 525 AM EDT SAT AUG 2 2008 MDZ012-015-021015- KENT MD-QUEEN ANNES MD- 525 AM EDT SAT AUG 2 2008 ...A STRONG THUNDERSTORM WILL AFFECT KENT AND QUEEN ANNES COUNTIES... AT 523 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THE BAY OFF ROCK HALL. THE STORM IS MOVING EAST AT 22 MPH. THE THUNDERSTORM WILL BE NEAR ROCK HALL AROUND 530 AM...OVERTON AND LANGFORD AROUND 545 AM...CENTREVILLE AROUND 600 AM...AND CARVILLE AND HOPE AROUND 615 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM. IT MAY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THIS STORM. IOVINO
Special weather statement, Aug 2, 5:53 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 553 AM EDT SAT AUG 2 2008 MDZ008-012-015-021045- CECIL MD-KENT MD-QUEEN ANNES MD- 553 AM EDT SAT AUG 2 2008 ...STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT AND QUEEN ANNES COUNTIES... AT 551 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER UPPER CHESAPEAKE BAY...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR HOLLYWOOD BEACH AND NEWTOWN AROUND 615 AM...CAYOTS AND CHESAPEAKE CITY AROUND 630 AM...STARKEY CORNER AND CRUMPTON AROUND 645 AM. VERY HEAVY RAIN WILL FALL FROM THESE STORMS. IT MAY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. IOVINO
Local storm report, Aug 2, 6:23 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
623 AM EDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 AM TSTM WND GST 1 SSW ROCK HALL 39.12N 76.25W
08/02/2008 M58.00 MPH KENT MD C-MAN STATION
A THUNDERSTORM WIND GUST TO 58 MPH WAS MEASURED AT
TOLCHESTER BEACH.
0604 AM TSTM WND GST STEVENSVILLE SOUTH 38.99N 76.31W
08/02/2008 M39.00 MPH QUEEN ANNES MD AWOS
A THUNDERSTORM RELATED WIND GUST TO 39 MPH WAS MEASURED
AT THE BAY BRIDGE AIRPORT IN STEVENSVILLE.
&&
GORSESpecial weather statement, Aug 2, 6:30 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 630 AM EDT SAT AUG 2 2008 DEZ002-003-MDZ015-019-020-021130- CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNES MD-TALBOT MD- 630 AM EDT SAT AUG 2 2008 ...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...QUEEN ANNES... SUSSEX AND TALBOT COUNTIES... AT 628 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BARCLAY TO MATTHEWS...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR SANDTOWN AND MARYDEL AROUND 645 AM...FELTON AND RIVERVIEW AROUND 700 AM...AND FREDERICA AND MAGNOLIA AROUND 715 AM. WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. IOVINO
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:20 AM EDT | Special Marine Warning | PHI | 115 min | |
| Aug 2, 7:40 AM EDT | Severe Thunderstorm Warning | PHI | Cape May | 65 min |
| Aug 2, 8:08 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 52 min |
| Aug 2, 8:31 AM EDT | Special Marine Warning | PHI | 119 min | |
| Aug 2, 9:22 AM EDT | Special Marine Warning | PHI | 24 min | |
| Aug 2, 10:51 AM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 3 hr |
| Aug 2, 11:31 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Somerset | 59 min |
| Aug 2, 12:06 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 54 min |
| Aug 2, 12:54 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 66 min |
| Aug 2, 1:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Aug 2, 4:35 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 55 min |
| Aug 2, 5:40 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 65 min |
| Aug 2, 5:50 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 55 min |
| Aug 2, 5:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| Aug 2, 6:19 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 56 min |
| Aug 2, 6:35 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Warren | 26 min |
| Aug 2, 10:29 AM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 44 min |
| Aug 2, 6:51 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 54 min |
| Aug 2, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 58 min |
| Aug 2, 4:53 PM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 37 min |
| Aug 2, 6:46 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 40 min |
Nearby
Special Marine Warnings in New Jersey, 2008Every special marine warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.